# SDR UIEA2018091902005

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,886 hours, 16,645 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BATT CHARGE STATUS MESSAGE. MX PROCEDURE C/W. PERFORMED SYSTEM OPERATIONAL TEST OK IAW AMM 49-11-00.
